# SDR SIMA2024010231001

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 22,764 hours, 14,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: 3df-4df
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTIONS OF EMERGENCY LIGHTING FLOOR STRIP INOP-C/A-RAR PHOTOLUMINESCENT STRIP AT SEAT 3DF AND 4DF OPS CHECK GOOD
